# SDR USAA2013091600023

- Difficulty date: August 30, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK.  SEAT TRACK CORRODED BETWEEN FR 12 AND FR 24 AT Y-1292.  R & R SEAT TRACK IAW SRM 51-72-11 AND DWG D53112812 & D53110920.
